# SDR TWAA9906902

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT WING T/E REAR SPAR CENTER FLAP ATTACH CASTING HOLES LINER O/B HOLE AT 6 O'CLOCK POSITION WITH CRACK INDICATION.  FIFTEEN PERCENT THICKNESS GROUND OUT AND CRACK WAS GONE.  REPAIRED REAR SPAR AREA PER DOUGLAS SERVICE REWORK DRAWING J060272.
